# SDR DL757020929

- Difficulty date: August 8, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 7,471 hours, 3,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 49556
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD EMERGENCY LIGHTS IN FIRST CLASS INOP.  REPLACED BATTERY POWER SUPPLY, OPS CHECK NORMAL.
